# SDR CALA2020011900152

- Difficulty date: January 14, 2020
- Submitted: January 19, 2020
- Operation: Air carrier
- Aircraft: N470UA
- Make and model: Airbus A320-232
- Aircraft serial: 1427
- Aircraft time: 60,614 hours, 25,922 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5348001620200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EXTERIOR SKIN FOR LAV EXHAUST VENT SHOWS SIGNS OF CORROSION. REFER TO N/R: 9827064. REMOVED DAMAGE AT LAV EXHAUST VENT BETWEEN FR69-70 RT, MAX MATERIAL LOSS .010, MAX ALLOWED .004 AND IS OUT OF LIMITS IAW SRM 53-41-11-283-006, REMOVED AND REINSTALLED FWD AND AFT BRACKETS IAW SRM 51-42-11-801, REPAIRED LAV EXHAUST VENT OUTLET SKIN. THIS IS A CATAGORY A REPAIR NO FURTHER ACTION. PAPER DOCUMENT N/R: 9827064. WORK ACCOMPLISHED BY MECHANIC: NESSASSARY IAW SRM 53-41-11-300-004. DATA TRANSCRIBED FROM
